# SDR AWXA200200894

- Difficulty date: September 17, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 40,270 hours, 27,870 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: AW252100111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION EMERGENCY ESCAPE PATH LIGHT WAS FOUND INOPERATIVE AT SEAT ROW 23 LT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT HARNESS AT SEAT ROW 23 LT, OPERATIONAL CHECK WAS GOOD.
